Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/1102
Title: | The grade conjecture and the S2 condition | Authors: | Marcelo, Félix Marcelo Vega, Agustín Rodríguez Mielgo, César |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Álgebra homológica | Issue Date: | 2002 | Journal: | Canadian mathematical bulletin | Abstract: | Sufficient conditions are given in order to prove the lowest unknown case of the grade conjecture. The proof combines vanishing results of local cohomology and the S-2 condition. | URI: | http://hdl.handle.net/10553/1102 | ISSN: | 0008-4395 | DOI: | 10.4153/CMB-2002-014-6 | Source: | Canadian Mathematical Bulletin [ISSN 0008-4395], v. 45 (1), p. 119-122 |
Appears in Collections: | Artículos |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.